Hello. I have PCOS, but recently I have been having really thick discharge all of the time. I am not sexually active at the moment. I am currently taking Dianette, and have been taking this for some time now. My last ultrasound scan and laporoscopy were over a year ago, do you think I should request another ultrasound to see if the condition is worsening.I do need to loose weight to help the condition and am trying to do so but my abdomen swells out quite a lot. Im really worried about the discharge as it is quite thick and comes often. Any help/advice much appreciated xx
Dianette is a hormonal pill and is associated with various side effects and vaginal candidiasis is one of them.It is possible that you are having the side effect due to pill intake.If it is associated with foul odour then a possibility of infection is there.
PCOD symptoms can worsen by weight gain so it is advisable to lose weight.Consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.